# SDR UIEA2010071100099

- Difficulty date: July 11, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 46,036 hours, 6,856 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

ACFT WOULD NOT MAINTAIN CABIN PRESSURE, ALT 310. FLIGHT CREW FOLLOWED QRH PROCEDURES; RETURNED TO STATION. (FUEL REMOVED PRIOR TO LANDING: 62.0.  LANDING WT: 302,056) (UPON INSP, MX FOUND RT OUTFLOW VALVE AUTO MODE INOPERATIVE, MANUAL OPS NORMAL. RT OUTFLOW DEACTIVATED IN CLOSED POSITION IAW DDG AND AMM. CABIN PRESSURE CHECK NORMAL.)
